Title

L-infinity Estimation of the LDG Method for 1-D Singularly Perturbed Convection-Diffusion Problems

Document Type

Article

Publication Date

7-1-2013

Department

Mathematics

Abstract

Pointwise error estimates of the local discontinuous Galerkin (LDG) method for a one-dimensional singularly perturbed problem are studied. Several uniform L-infinity error bounds for the LDG approximation to the solution and its derivative are established on a Shishkin-type mesh. Numerical experiments are presented.

Publication Title

Discrete and Continuous Dynamical Systems: Series B

Volume

18

Issue

5

First Page

1493

Last Page

1505